It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 21 - 40 of 96 for 3rd course of accutane. (0.149 seconds)


... sorry i forgot to comment about round 2 of accutane....ive read quite a few of people have to go on 2 or 3 courses to get it to their liking, and as much as its hard to chose, they were happy after the 2nd or 3rd. ... (3 replies)
... congrats on your progress! i have read that people's skin actually improves once the course is finished, hopefully thats how things will work out for us. ... (6 replies)
... Well I've seen all the journals on this site so I guess it might help me get through this course a little faster. ... (4 replies)

... been wanting to do this but never got around to it.....i dunno if there is anyone around the same place in their course as me, but i am in my 3rd month of accutane now. i am 24 yo female. i been clearing up pretty well but this past week i am kinda breakin out. its scary to me. i don't wanna go back. ... (2 replies)
... Okay, I am sick of everyone saying that acne comes back after Accutane. THeres a certain percentage that says 15 percent will need a second course and like 8 percent of the 2nd course people will need a 3rd course and u should be clear for life. ... (2 replies)
... Hello people, this is my 3rd course on Accutane and now i'm going into 2 weeks of Accutane of 20mg a day. I think I encountered my initial breakout because i've been getting acne everywhere on my face. ... (9 replies)
... My derm did tell me that there's nothing else he can do for me, besides a second course of accutane. That's always nice for the moral. ... (12 replies)
... I'm on my 3rd course of treatment for Accutane. I started my first treatment in 2000 and even then, I've never stopped working out. ... (9 replies)
... Try changing your diet. That may be the culprit. Read some diet posts in here. There really is no cure for Accutane for those that keep having them all the time. You can control them by keeping up with your topicals, but you just need to kee up with it. ... (10 replies)
Accutane?
Aug 10, 2004
... My first cycle went so smoothly and I was completely clear by the 3rd month. This is kind of nuts, I won't even leave my house and haven't seen my friends in 3 months. ... (102 replies)
... I'm on my 2nd course of accutane and the first time I took it, it got rid of ALL the blackheads by the 3rd month. I was amazed that I didn't see one blackhead. BUT after I finished the accutane the blackheads slowly came back... ... (5 replies)
... What were your dosages for your previous 2 and your current course of Accutane? ... (5 replies)
... I actually just started my third course of accutane. The first course really helped my skin a lot but i never completely got rid of the acne. I have very fair skin so I have a lot of red marks to deal with which is really frustrating. ... (5 replies)
Accutane
Dec 4, 2003
... Can we have one single accutane thread where someone doesn't run in and post about the horror stories please? ... (13 replies)
... I am finishing up my course of accutane at the end of this month. ... (1 replies)
... Hey Andrew that sucks!! Try using Proactiv, it has worked for me!! Get the Deluxe system because it comes with the mask. Remember that if it doesn't work, you can always return it for a full refund. I wish you the best. (30 replies)
... toothpaste to antibiotics and 2 courses of Accutane. I'm in my early 30s now and my acne improved significantly after the 2nd course of Accutane, but it was still a problem. ... (30 replies)
... I really need some advice and cheering up. I'm 19, suffered heriditary acne for 6 years. Haven't had a gf since acne began. Been on Accutane 3 times and countless other medications. ... (30 replies)
... really paranoid that the accutane may cause some side effect later on in life, i dont believe in drugs and feel a lot worse then good comes from them but im kind of have no choice right now cause i cant take my skin lookin like this. ... (133 replies)
... My last derm told me that chance of bone problems in the future is greatly increased after the 3rd course of Accutane. So, I did some research on the Internet and found that permanent joint and bone problems might occur with multiple uses of accutane. ... (133 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 04:05 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!